# SDR SWAA2022071828092

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 780 hours, 401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD CABIN EMERGENCY FLASHLIGHTS INOP / [01] REMOVED AND REPLACED BOTH FWD FLASHLIGHTS PER AMM 25-64-00.
